# SDR WWMA9600084

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Sensor
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE CWP LIGHT CAME ON IN FLIGHT.  FIRED NR 1 BOTTLE.  NO FIRE OR SMOKE, EMERGENCY WAS DECLARED.  INSPECTED CARGO COMPARTMENT FOR SIGNS OF FIRE, FOUND NONE.  DEFERRED TO  DFW, REPLACED NR 1 FIRE BOTTLE AND FORWARD SENSOR.
